| Model Number |
OPM660 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, the electrode which is connected to the left hand is not working.There were no signals from left hand and the operation continued without the functionality of this electrode placed on the left hand.There was no patient impact.
Event or Problem Description
Additional information received as pre-op, there were no signals from left hand and the operation continued without the functionality of this electrode placed on the left hand.Borrowed an electrode connection box from another service and it turns out that the problem persists, no answer or left hand tracing.Pc was also used in this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: product analysis found customer's complaint has been confirmed, the device doesn't work.The electrode board has a failure.H6: previously applied codes fdm b17, fdr c20, fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.